Corrigendum to " Regularity structures and renormalisation of FitzHugh-Nagumo SPDEs in three space dimensions " - Archive ouverte HAL Access content directly
Journal Articles Electronic Journal of Probability Year : 2019

Corrigendum to " Regularity structures and renormalisation of FitzHugh-Nagumo SPDEs in three space dimensions "

Abstract

Lemma 4.8 in the article [Regularity structures and renormalisation of FitzHugh-Nagumo SPDEs in three space dimensions, Electronic J. Probability 21 (18):1-48 (2016), hal-01141380] contains a mistake, which implies a weaker regularity estimate than the one stated in Proposition 4.11. This does not affect the proof of Theorem 2.1, but Theorems 2.2 and 2.3 only follow from the given proof if either the space dimension d is equal to 2, or the nonlinearity F (U, V) is linear in V. To fix this problem and provide a proof of Theorems 2.2 and 2.3 valid in full generality, we consider an alternative formulation of the fixed-point problem, involving a modified integration operator with nonlocal singularity and a slightly different regularity structure. We provide the multilevel Schauder estimates and renormalisation-group analysis required for the fixed-point argument in this new setting.
Fichier principal
Vignette du fichier
corrigendum_revised.pdf (295.33 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01788021 , version 1 (08-05-2018)
hal-01788021 , version 2 (30-07-2019)

Licence

Attribution

Identifiers

Cite

Nils Berglund, Christian Kuehn. Corrigendum to " Regularity structures and renormalisation of FitzHugh-Nagumo SPDEs in three space dimensions ". Electronic Journal of Probability, 2019, 24, pp.113. ⟨10.1214/19-EJP359⟩. ⟨hal-01788021v2⟩

Relations

518 View
72 Download

Altmetric

Share

Gmail Facebook X LinkedIn More